Please use this identifier to cite or link to this item: https://repository.marine-research.org/handle/299011/7152
Authors: Найденова, Н. Н.
Title: О зараженности рыб семейства Gobiidae Черного и Азовского морей
Issue Date: 1970
Publisher: Киев : Наук. думка
Language (ISO): Russian
Pages: 82-84
Appears in Collections:Вопросы морской паразитологии

Files in This Item:
File Description SizeFormat 
82-84.pdf60,58 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.